# SDR AALA202311145094

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 41,120 hours, 4,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L3 EXTERITOR EMERGENCY LIGHT FAILED DURING EMERGENCY LIGHT OPERATIONAL TES. MAINTENANCE. RE-LAMPED EXTERIOR EMERGENCY LIGHT AT DOOR L3, OPS CK GOOD IAW AMM 33-51-04.
